# SDR REXA2022040500278

- Difficulty date: March 31, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 24,961 hours, 20,347 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Part number: M610619017
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR, AND MOTOR CLOSED THE DOOR WHILE JET BRIDGE WAS STILL ATTACHED. VISUALLY INSPECTED DOOR, NO DAMAGE NOTED. FOUND DOOR ASSIST SYSTEM INOP.  R/R'D RELAY K138 IAW ESPM 20-39-09. OPS CHECK GOOD IAW AMM 52-11-08.
